# SDR ASAA2014021706879

- Difficulty date: February 17, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 254 hours, 80 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT THAT WHEN THE REST OF THE CABIN IS BASICALLY COMFORTABLE IT IS VERY HOT IN THE VICINITY OF ROWS 12-13.  ACFT GROUNDED. CLEANED BOTH CABIN FILTERS IAW 21-61-11. OPS CHECKED SYS.  SYS CKS NORMAL.  NO FAULTS FOUND ON BOTH ZONE CONTROLLERS.  NO HISTORY.
